Problèmes elliptiques, surfaces de Riemann et structures symplectiques
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 657, p. 111-136
@incollection{SB_1985-1986__28__111_0,
     author = {Bennequin, Daniel},
     title = {Probl\`emes elliptiques, surfaces de Riemann et structures symplectiques},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:657},
     pages = {111-136},
     zbl = {0644.53031},
     mrnumber = {880029},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__111_0}
}
Bennequin, Daniel. Problèmes elliptiques, surfaces de Riemann et structures symplectiques, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 657, pp. 111-136. http://www.numdam.org/item/SB_1985-1986__28__111_0/

[V.I.A.1] V. I. Arnold - Méthodes mathématiques de la mécanique classique, MIR, Moscou, 1974. | MR 474391 | Zbl 0385.70001

[A.W] A. Weinstein - Lectures on symplectic manifolds, A.M.S., Conf. board, regional conferences in Math. n° 29, 1977. | MR 464312 | Zbl 0406.53031

[V.I.A.2] V. I. Arnold - Singularities of systems of rays, Uspeckhi Mat. Nauk 36 (1983). | MR 695472 | Zbl 0522.58007

[G.S] V. Guillemin et S. Sternberg - Symplectic techniques in physics, Cambridge, Cambridge University Press, 1984. | MR 770935 | Zbl 0576.58012

[V.I.A.3] V. I. Arnold - Catastrophe theory, Springer Verlag, 1984 | MR 727639 | Zbl 0517.58003

[S.L] S. Lie - Geometrie der Berührungstransformationen, Erster Band, Teubner, Leipzig, 1896. | JFM 27.0547.01

[V.G] V. Guillemin - Infinite dimensional primitive Lie algebras, J. Diff. Geom. 4 (1970), 257-282. | MR 268233 | Zbl 0223.17007

[J.E.1] J. Eliashberg - Rigidity of symplectic and contact structures, preprint, Leningrad (1981).

[M.G.1] M. Gromov - Pseudo-holomorphic curves on almost complex manifolds, Invent. Math. 82, 307-347 (1985). | MR 809718 | MR 1554036 | Zbl 0592.53025

[M.G.2] M. Gromov - Partial differential relations, livre à paraître, Springer-Verlag. | MR 864505 | Zbl 0651.53001

[M.H] M. Herman - Une remarque, manuscrit, Paris, 1983.

[C.C.E.Z] C. C. Conley- E. Zehnder - The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnold, Invent. Math. (1983), 33-49. | MR 707347 | Zbl 0516.58017

[M.C.1] M. Chaperon - Quelques questions de géométrie symplectique (d'après, entre autres, Poincaré, Arnold, Conley et Zehnder), Sém. Bourbaki, Juin 1983, exposé n° 610, Astérisque 105-106(1983), 231-249. | Numdam | MR 728991 | Zbl 0525.53049

[A.D] A. Douady - Noeuds et structures de contact en dimension 3 (d'après D. Bennequin), Sém. Bourbaki, Février 1983, exposé n° 604, Astérisque 105-106(1983), p. 129-148. | Numdam | MR 728985 | Zbl 0522.53034

[D.B] D. Bennequin - Entrelacements et équations de Pfaff, 3e rencontre de Géométrie de Schnepfenried, Vol. I, Astérisque 107-108(1983), 87-161. | MR 753131 | Zbl 0573.58022

[V.I.A.4] V. I. Arnold - Sur une propriété topologique des applications globalement canoniques de la mécanique classique, C.R. Acad. Sci. Paris, t. 261 (Novembre 1965), Groupe 1, 3719-3722. | MR 193645 | Zbl 0134.42305

[M.G.3] M. Gromov - A topological technique for the construction of solutions of differential equations and inequalities, ICM 1970, Nice, 2, 221-225 (1971). | MR 420697 | Zbl 0237.57019

[J.L] J. A. Lees - On the classification of Lagrange immersions, Duke Math. J. 43(1976), 217-224. | MR 410764 | Zbl 0329.58006

[W.T] W. Thurston - Some simple examples of symplectic manifolds, Proc. A.M.S. 55(1976), 467-468. | MR 402764 | Zbl 0324.53031

[C.F] C. L. Fefferman - The uncertainty principle, B.A.M.S. (new series), Vol. 9, n° 2 (1983), 129-206. | MR 707957 | Zbl 0526.35080

[C.F.D.P.] C. L. Fefferman & D. H. Phong - Symplectic geometry and positivity of pseudo-differential operators, Proc. Nat. Acad. Sci. USA, vol. 79 (1982), 710-713. | MR 648064 | Zbl 0553.35089

[A.N.W.W.] A. Nijenhuis, W. Wolf - Some integration problem in almost complex and complex manifolds, Ann. Math. 77, 424-489 (1963). | MR 149505 | Zbl 0115.16103

[G.ST] G. Stolzenberg - Volumes, limits and extensions of analytic varieties, Berlin-New York, Springer Verlag, L. N. in Math. 19 (1966). | MR 206337 | Zbl 0142.33801

[H.G.F.W] H. Gluck et F. Warner - Great circle fibrations of the three spheres, Duke Math. J. 50, 107-132 (1983). | MR 700132 | Zbl 0523.55020

[L.B.1] L. Bers - An outline of the theory of pseudoanalytic functions, Bull A.M.S. 62, 291-332 (1956). | MR 81936 | Zbl 0072.07703

[I.N.V] I. N. Vekua - Generalized analytic function (Trad. Sueddon), Pergamon, 1962. | MR 150320 | Zbl 0100.07603

[M.A.L.1] M. A. Lavrent'Ev - A fundamental theorem of the theory of quasi-conformal mappings of two-dimensional regions, AMS translations series 1, Vol. 2 (1962), 425-480.

[M.A.L.2] M. A. Lavrent'Ev - The general problem of the theory of quasi-conformal mappings of plane regions, AMS translations, Ser. 1, Vol. 2 (1962), 481-532.

[B.V.B.T.I] B. V. Bojarski and T. Iwaniec - Quasi-conformal mappings and non linear elliptic equations in two variables I, II, Bull. Acad. Polon. Sci. , Sér. Math. Astronom. Phys., 12(1984), 473-478 & 479-484. | Zbl 0317.35038

[L.B.2] L. Bers - Mathematical aspect of subsonic and transonic gas dynamics, New York, Surveys in applied Math. III, J. Wiley & Sons (1958). | MR 96477 | Zbl 0083.20501

[A.D.L.N] A. Douglis et L. Nirenberg - Interior estimates for elliptic systems of partial differential equations, Comm. in pure and applied Math. 8, (1955), 505-538. | MR 75417 | Zbl 0066.08002

[H.F.L] H. F. Lai - Characteristic classes of real manifolds immersed in complex manifolds, Trans. Amer. Math. Soc. 172 (1972), 1-33 | MR 314066 | Zbl 0247.32005

[J.E.V.H] J. Eliashberg and V. Harlamov - Some remarks on the number of complex points of a real surface in the complex one, Preprint (1982).

[R.S.H] R. S. Hamilton - The inverse function theorem of Nash and Moser, Bull. AMS (New series), Vol. 7, n° 1 (1982), 65-222. | MR 656198 | Zbl 0499.58003

[R.S.P] R. S. Palais - Foundations of global non-linear analysis, Math. Lecture Notes series, Benjamin (1968). | MR 248880 | Zbl 0164.11102

[J.S.K.U] J. Sacks and K. Uhlenbeck - The existence of minimal immersions of two-spheres, Ann. Math. 113, 1-24 (1981). | MR 604040 | Zbl 0462.58014

[G.B] G. Bol - Isoperimetrische Ungleichungen für Bereiche auf Flächen, Jahresbericht d. Deutschen Mathem. Vereinigung (1944), 219-251. | JFM 67.0697.02 | MR 18858

[H.P.1] H. Poincaré - Sur un théorème de géométrie, Rendiconti del circolo matematico di Palermo, 33 (1912), 375-407. | JFM 43.0757.03

[G.D.B.1] G. D. Birkhoff - Proof of Poincaré's geometric theorem, Trans. AMS (1913), Vol. 14, p. 14-22. | JFM 44.0761.01

[H.P.2] H. Poincaré - Les méthodes nouvelles de la mécanique céleste, tome III, Gauthier-Villars, Paris, 1899. | JFM 30.0834.08

[G.D.B.2] G. D. Birkhoff - Une généralisation à n dimensions du dernier théorème de géométrie de Poincaré, C.R. Acad. Sci. Paris (1931), Vol. 192, 196-198. | Zbl 0001.17402

[M.C.2] M. Chaperon - Une idée du type "géodésiques brisées" pour les systèmes hamiltoniens, C.R. Acad. Sci. Paris, 298, 293-296 (1984). | MR 765426 | Zbl 0576.58010

[F.L.J.C.S] F. Laudenbach et J.-C. Sikorav - Persistance d'intersections avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82, n° 2 (1985) , 349-358. | MR 809719 | Zbl 0592.58023

[H.H] H. Hofer - Lagrangian embedding and critical point theory, (Preprint) (1984).

[B.F.A.W] B. Fortune et A. Weinstein - A symplectic fixed point theorem for complex projective spaces, (Preprint Berkeley 1984).

[J.C.S] J.-C. Sikorav - Points fixes d'une application homologue à l'identité (Preprint Orsay 1984). | MR 761262

[A.F] A. Feder - Proof of the Arnold conjecture for surfaces and generalizations for certain Kähler manifolds (Preprint Bochum 1984).

[J.E.2] J. Eliashberg - Estimates on the number of fixed points of area preserving transformations (en russe), Syktyvkar, Preprint, 1978.

[A.W.2] A. Weinstein - C°-perturbation theorems for symplectic fixed points and lagrangian intersections, Séminaire sud-rhodanien de géométrie III, Travaux en cours, Paris, Hermann (1984). | MR 753866 | Zbl 0598.58013

[V.I.A.5] V. I. Arnold - On a characteristic class which enters in quantization conditions, Funct. Anal. appl. 1 (1967), 1-13. | Zbl 0175.20303

[M.G.4] M. L. Gromov - Convex integration of differential relations, I, Izv. Akad. Nauk. USSR, Ser. Mat. 37 (1973), 329-343. | MR 413206 | Zbl 0281.58004

[B.R] B. Riemann - Principes fondamentaux pour une théorie générale des fonctions d'une grandeur variable complexe, Dissertation inaugurale, Göttingen, 1851.

[D.M.D] D. Mcduff - Examples of symplectic structures, Preprint, Stony Brook, 1985. | MR 892186